Periodic Solutions of Second-Order Differential Inclusions Systems with -Laplacian
Liang Zhang and
Peng Zhang
Abstract and Applied Analysis, 2012, vol. 2012, 1-24
Abstract:
The existence of periodic solutions for nonautonomous second-order differential inclusion systems with -Laplacian is considered. We get some existence results of periodic solutions for system, a.e. , , by using nonsmooth critical point theory. Our results generalize and improve some theorems in the literature.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/475956.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/475956.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:475956
DOI: 10.1155/2012/475956
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().